Unbounded conjugacy classes in lie groups and location of central measures

Frederick P. Greenleaf, Martin Moskowitz, Linda Preiss Rothschild

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)225-243
Number of pages19
JournalActa Mathematica
Volume132
Issue number1
DOIs
StatePublished - Dec 1974

Fingerprint

Conjugacy class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Unbounded conjugacy classes in lie groups and location of central measures. / Greenleaf, Frederick P.; Moskowitz, Martin; Rothschild, Linda Preiss.

In: Acta Mathematica, Vol. 132, No. 1, 12.1974, p. 225-243.

Research output: Contribution to journalArticle

Greenleaf, FP, Moskowitz, M & Rothschild, LP 1974, 'Unbounded conjugacy classes in lie groups and location of central measures', Acta Mathematica, vol. 132, no. 1, pp. 225-243. https://doi.org/10.1007/BF02392116
Greenleaf, Frederick P. ; Moskowitz, Martin ; Rothschild, Linda Preiss. / Unbounded conjugacy classes in lie groups and location of central measures. In: Acta Mathematica. 1974 ; Vol. 132, No. 1. pp. 225-243.
@article{daf7f9fe14b14310b001bc99fa2fe331,
title = "Unbounded conjugacy classes in lie groups and location of central measures",
author = "Greenleaf, {Frederick P.} and Martin Moskowitz and Rothschild, {Linda Preiss}",
year = "1974",
month = "12",
doi = "10.1007/BF02392116",
language = "English (US)",
volume = "132",
pages = "225--243",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - Unbounded conjugacy classes in lie groups and location of central measures

AU - Greenleaf, Frederick P.

AU - Moskowitz, Martin

AU - Rothschild, Linda Preiss

PY - 1974/12

Y1 - 1974/12

UR - http://www.scopus.com/inward/record.url?scp=0007390854&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007390854&partnerID=8YFLogxK

U2 - 10.1007/BF02392116

DO - 10.1007/BF02392116

M3 - Article

VL - 132

SP - 225

EP - 243

JO - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

IS - 1

ER -